# SDR 04FDEA01745

- Difficulty date: June 15, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP MOUNTED HINGE FAIRING ATTACH BRACKET CRACKED AT NUT PLATE.  REMOVED AND REPLACED BRACKET AT LEFT O/B FLAP MOUNTED HINGE FAIRING IAW SRM 51-31-01.
